You have no items in your shopping cart.

Dosage & Administration:

Adults and Children 12 years and older: 1 tablet every 6 hours or as recommended by a doctor. May be taken with or without food.

Ingredients:  Each Caplet Contains Phenylephrine Hcl 10 Mg,  Chlorphenamine Maleate 2 Mg, and Paracetamol 500 Mg

*** DUE TO THE NATURE OF ONLINE WHOLESALE PURCHASING, PLEASE CHECK AVAILABILITY WITH CUSTOMER SERVICE PRIOR TO PURCHASE

Neozep Forte Caplet 10s (Phenylephrine HCl Chlorphenamine Maleate Paracetamol)

SRP: 60.00
P 55.00
Product Value: 0.50
Neozep Forte Caplet is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches and fever associated with the common cold, allergic rhinitis, sinusitis, flu and other minor respiratory tract infections.

I'm a product detail. I'm a great place to add more information about your product such as sizing, material, care and cleaning instructions. This is also a great space to write what makes this product special and how your customers can benefit from this item.

I’m a Return and Refund policy. I’m a great place to let your customers know what to do in case they are dissatisfied with their purchase. Having a straightforward refund or exchange policy is a great way to build trust and reassure your customers that they can buy with confidence.

I'm a shipping policy. I'm a great place to add more information about your shipping methods, packaging and cost. Providing straightforward information about your shipping policy is a great way to build trust and reassure your customers that they can buy from you with confidence.

Footer Help Center

Need Help? Check
Out Our Help Center

I'm a paragraph. Click here to add your own text
and edit me. Let your users get to know you.

Go to Help Center